We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.

Durham Research Online
You are in:

Closed 1-forms with at most one zero.

Farber, M. and Schutz, D. (2006) 'Closed 1-forms with at most one zero.', Topology., 45 (3). pp. 465-473.


We prove that in any nonzero cohomology class ξH1(M;R) there always exists a closed 1-form having at most one zero.

Item Type:Article
Keywords:Closed 1-form, Lusternik-Schnirelmann theory, Novikov theory.
Full text:Full text not available from this repository.
Publisher Web site:
Date accepted:No date available
Date deposited:No date available
Date of first online publication:May 2006
Date first made open access:No date available

Save or Share this output

Look up in GoogleScholar